Cite This Item

Copy Citation

“Problems and Solutions.” The College Mathematics Journal, vol. 43, no. 4, 2012, pp. 337–344., Accessed 22 Jan. 2021.
Problems and Solutions. (2012). The College Mathematics Journal, 43(4), 337-344. doi:10.4169/college.math.j.43.4.337
"Problems and Solutions." The College Mathematics Journal 43, no. 4 (2012): 337-44. Accessed January 22, 2021. doi:10.4169/college.math.j.43.4.337.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.